gynecologist-icon
Spotting after taking rogesterone
I got period on 28th August. After that, I have taken Rogesterone for 12 days to prepone periods from 7th to 19th Sep. Now, I am having spotting. Is it normal?
22 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Normally for best results preponement medicine s to b started from day 3 of periods.. Now this spotting ll occur for a long time..This s normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.